# SDR PCAA0110122

- Difficulty date: October 22, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- Aircraft time: 18,422 hours, 20,322 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHL- FLIGHT 3885, FLIGHT ATTENDANT DETECTED SMOKE IN CABIN ON CLIMBOUT.  NO SMOKE OR HAZE NOTED BY CAPTAIN, ONLY ACRID SMELL.  MAINTENANCE INSPECTED LIGHTING AND ELECTRICAL EQUIPMENT.  AIRCRAFT RUN UP WITH CREW, NOTHING NOTED FROM BLEED SYSTEM OR CABIN ELECTRICAL SYSTEM.  AIRCRAFT RETURNED TO SERVICE.
